# SDR A6WA201240471

- Difficulty date: April 17, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 21,249 hours, 20,396 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER CORE COWL HAS A CHAFED AREA, FWD LOWER CORNER CHAFE MARK IS APPROX 10" LONG.  REPAIRED LT CORE COWL IAW REO 601R-71-12-4106.
